# SDR AALA20060137

- Difficulty date: February 17, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Drain Valve
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ORD - AFTER TAKEOFF LEFT ENGINE COMPRESSOR STALLED AT APPROXIMATELY 2000 FEET ABOVE GROUND LEVEL AT CLIMB POWER.  ENGINE POWER REDUCED AND STALL CLEARED.  NO OTHER INDICATIONS.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED LEFT HAND ENGINE FIRST STAGE FAN BLADES PER MCM WORK CARD 72-91-11.  REPLACED LEFT HAND ENGINE PRESSURIZING AND DRAIN VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
